MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-805
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After placing the definitive rotating polyethylene of the tibia, it proved to be unstable in rotation, making a spin out movement in the knee flexion.It was tested before and it did not happen in the test with the proof poly so we had to open a second polyethylene of a higher number.Initially 5 and then the final 6.Intraoperatively, after all proof tests, the item sku (b)(4) (8x5 mm) was opened, after opening and implanting it, the doctor was not satisfied with the flexion extension and ligament balance, choosing to open another 8x6 mm insert (b)(4) (medical decision).In which he is the only one in the surgical moment that he can evaluate and he reported this in his justification to the hospital.There was no harm to the patient's health.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : no device associated with this report was received for examination.A review of the device manufacturing records (dhr) was performed.Product code 151630805 work order (b)(4) was manufactured on 30-march-2017.(b)(4) parts were manufactured per specification and all raw materials met specification.1 scrap part associated with this lot.1 part scrapped for black spot/imbedded particle.This scrap code has no correlation with the complaint failure mode.No reprocessing associated with this lot.1 nonconformance associated with this lot.Nr-(b)(4) relates to parts machined over tolerance for surface finish.All affected parts were reworked into specification.As a result, there is no correlation between nr-(b)(4) and the complaint failure mode.A full review of the dhr and oms history was completed for lot 8490460.There was no in process deviations found that could be linked to the complaint failure mode while the parts were being manufactured.Therefore, this complaint was deemed non-verifiable through the device history record review.No further action is required.

Brand Name
ATTUNE CR RP INSRT SZ 8 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12218745
Report Number1818910-2021-15897
Device Sequence Number4062495
Product Code NJL
UDI-Device Identifier10603295048107
UDI-Public10603295048107
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-805
Device Catalogue Number151630805
Device Lot Number8490460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR